Advertisement

What should I do if someone uses too much formoterol?

If someone uses too much formoterol, call the Poison Control Center at 1-800-222-1222. If the person collapses or stops breathing, call 911. Call a doctor if someone experiences any of the following while taking formoterol:
  • trouble breathing - thirst - fatigue - nausea - muscle cramps
  • shaking - nervousness - fainting - chest pain
  • unusual heartbeat - severe or long-lasting headaches
  • seizures - dry mouth - dizziness - trouble sleeping

Continue Learning about Antiasthma

Does theophylline interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking deferasirox, iobenguane I-123, pancuronium, or riociguat, theophylline can lead to...
More Answers
How effective are long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
A long-acting beta-agonist combined with a corticosteroid reduces asthma symptoms and the frequency ...
More Answers
Does ipratropium nasal spray have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include headaches, nosebleeds, a stuffy nose, and a dry nose, mouth, or throat.  T...
More Answers
What is theophylline?
Donna Hill Howes, RNDonna Hill Howes, RN
Sustained-release theophylline (Theo-24, Theochron, Uniphyl) helps to open airways and reduce inflam...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.